MathSciNet Relay Station
MathSciNet bibliographic data
MR1043946 (91g:35046) 35B40 (35F20 35R60 60F10 60K25)
Dupuis, Paul; Ishii, Hitoshi; Soner, H. Mete A viscosity solution approach to the asymptotic analysis of queueing systems. Ann. Probab. 18 (1990), no. 1, 226–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement